MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Pain (1994); Discomfort (2330); No Code Available (3191)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Occupation: initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received ad 17 june 2019.On (b)(6) 2014, the patient underwent a right knee manipulation under anesthesia due to pain, discomfort, stiffness, swelling, and arthrofibrosis.No products were revised during the procedure.On (b)(6) 2018, the patient underwent a right knee revision due to stiffness and tibial tray loosening at the cement to implant interface.The patella was not revised.Competitor cement was used during the primary operation.Doi: (b)(6) 2014.Doe: (b)(6) 2014.Dor: (b)(6) 2018.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2018-70010.This is being retracted as it is a report duplication.1818910-2018-70010 will be kept for investigational purposes.

Brand Name
ATTUNE CR FB INSERT SZ 4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9268507
Report Number1818910-2019-113726
Device Sequence Number16578112
Product Code JWH
UDI-Device Identifier10603295045540
UDI-Public10603295045540
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2018
Device Catalogue Number151620407
Device Lot Number336454
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR